Медицинская библиотека · The Australasian journal of dermatology · 2013
Periorbital allergic contact dermatitis resulting from topical retinoic acid use.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
Contact dermatitis to topical tretinoin or retinoic acid is rarely described. We outline the case of a 20-year-old woman presenting with bilateral periorbital dermatitis against the background of longstanding use of retinoic acid for the ocular complications of toxic epidermal necrolysis. Patch testing confirmed a contact allergy to retinoic acid and the symptoms of the dermatitis resolved after the cessation of retinoic acid.
Для цитирования: Anderson Austen, Gebauer Kurt. Periorbital allergic contact dermatitis resulting from topical retinoic acid use.. The Australasian journal of dermatology. 2013. DOI: 10.1111/ajd.12041.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.